MathSciNet Relay Station
MathSciNet bibliographic data
MR2876648 65R20 (45J05)
Wei, Yunxia; Chen, Yanping Convergence analysis of the spectral methods for weakly singular Volterra integro-differential equations with smooth solutions. Adv. Appl. Math. Mech. 4 (2012), no. 1, 1–20.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement